skip to main content
DOE PAGES title logo U.S. Department of Energy
Office of Scientific and Technical Information

This content will become publicly available on August 27, 2020

Title: Nonperturbative test of consistency relations and their violation

Authors:
ORCiD logo; ;
Publication Date:
Sponsoring Org.:
USDOE
OSTI Identifier:
1559088
Grant/Contract Number:  
SC011941
Resource Type:
Publisher's Accepted Manuscript
Journal Name:
Physical Review D
Additional Journal Information:
Journal Name: Physical Review D Journal Volume: 100 Journal Issue: 4; Journal ID: ISSN 2470-0010
Publisher:
American Physical Society
Country of Publication:
United States
Language:
English

Citation Formats

Esposito, Angelo, Hui, Lam, and Scoccimarro, Roman. Nonperturbative test of consistency relations and their violation. United States: N. p., 2019. Web. doi:10.1103/PhysRevD.100.043536.
Esposito, Angelo, Hui, Lam, & Scoccimarro, Roman. Nonperturbative test of consistency relations and their violation. United States. doi:10.1103/PhysRevD.100.043536.
Esposito, Angelo, Hui, Lam, and Scoccimarro, Roman. Wed . "Nonperturbative test of consistency relations and their violation". United States. doi:10.1103/PhysRevD.100.043536.
@article{osti_1559088,
title = {Nonperturbative test of consistency relations and their violation},
author = {Esposito, Angelo and Hui, Lam and Scoccimarro, Roman},
abstractNote = {},
doi = {10.1103/PhysRevD.100.043536},
journal = {Physical Review D},
number = 4,
volume = 100,
place = {United States},
year = {2019},
month = {8}
}

Journal Article:
Free Publicly Available Full Text
This content will become publicly available on August 27, 2020
Publisher's Version of Record

Save / Share:

Works referenced in this record:

Large-scale bias and efficient generation of initial conditions for nonlocal primordial non-Gaussianity
journal, April 2012


Estimating the Dimension of a Model
journal, March 1978


Ward identities and consistency relations for the large scale structure with multiple species
journal, April 2014


Dominance of gauge artifact in the consistency relation for the primordial bispectrum
journal, May 2011


Symmetries and consistency relations in the large scale structure of the universe
journal, August 2013


Galilean invariance and the consistency relation for the nonlinear squeezed bispectrum of large scale structure
journal, May 2013


On soft limits of inflationary correlation functions
journal, November 2012

  • Assassi, Valentin; Baumann, Daniel; Green, Daniel
  • Journal of Cosmology and Astroparticle Physics, Vol. 2012, Issue 11
  • DOI: 10.1088/1475-7516/2012/11/047

Adiabatic modes in cosmology
journal, June 2003


Ultra slow-roll inflation and the non-Gaussianity consistency relation
journal, January 2013


Single-field consistency relations of large scale structure
journal, December 2013

  • Creminelli, Paolo; Noreña, Jorge; Simonović, Marko
  • Journal of Cosmology and Astroparticle Physics, Vol. 2013, Issue 12
  • DOI: 10.1088/1475-7516/2013/12/025

Non-Gaussianity and cosmic uncertainty in curvaton-type models
journal, June 2006


Soft theorems for shift-symmetric cosmologies
journal, March 2018


How many cosmological parameters?
journal, July 2004


Angular-averaged consistency relations of large-scale structures
journal, June 2014


Single-field consistency relations of large scale structure part II: resummation and redshift space
journal, February 2014

  • Creminelli, Paolo; Gleyzes, Jérôme; Simonović, Marko
  • Journal of Cosmology and Astroparticle Physics, Vol. 2014, Issue 02
  • DOI: 10.1088/1475-7516/2014/02/051

An infinite set of Ward identities for adiabatic modes in cosmology
journal, January 2014

  • Hinterbichler, Kurt; Hui, Lam; Khoury, Justin
  • Journal of Cosmology and Astroparticle Physics, Vol. 2014, Issue 01
  • DOI: 10.1088/1475-7516/2014/01/039

The Observed squeezed limit of cosmological three-point functions
journal, October 2013


Violation of non-Gaussianity consistency relation in a single-field inflationary model
journal, February 2013

  • Namjoo, Mohammad Hossein; Firouzjahi, Hassan; Sasaki, Misao
  • EPL (Europhysics Letters), Vol. 101, Issue 3
  • DOI: 10.1209/0295-5075/101/39001

Lagrangian space consistency relation for large scale structure
journal, September 2015


Non-gaussian features of primordial fluctuations in single field inflationary models
journal, May 2003


Equivalence principle and the baryon acoustic peak
journal, August 2015


Conformal symmetries of adiabatic modes in cosmology
journal, August 2012

  • Hinterbichler, Kurt; Hui, Lam; Khoury, Justin
  • Journal of Cosmology and Astroparticle Physics, Vol. 2012, Issue 08
  • DOI: 10.1088/1475-7516/2012/08/017

Operator product expansion of inflationary correlators and conformal symmetry of de Sitter
journal, November 2012


Testing the equal-time angular-averaged consistency relation of the gravitational dynamics in N -body simulations
journal, July 2014


Soft-Pion theorems for large scale structure
journal, September 2014


Single-field consistency relations of large scale structure part III: test of the equivalence principle
journal, June 2014

  • Creminelli, Paolo; Gleyzes, Jérôme; Hui, Lam
  • Journal of Cosmology and Astroparticle Physics, Vol. 2014, Issue 06
  • DOI: 10.1088/1475-7516/2014/06/009

Large-scale structure of the Universe and cosmological perturbation theory
journal, September 2002


Conformal consistency relations for single-field inflation
journal, July 2012

  • Creminelli, Paolo; Noreña, Jorge; Simonović, Marko
  • Journal of Cosmology and Astroparticle Physics, Vol. 2012, Issue 07
  • DOI: 10.1088/1475-7516/2012/07/052

Inflationary soft theorems revisited: a generalized consistency relation
journal, February 2019

  • Hui, Lam; Joyce, Austin; Wong, Sam S. C.
  • Journal of Cosmology and Astroparticle Physics, Vol. 2019, Issue 02
  • DOI: 10.1088/1475-7516/2019/02/060

Consistency relations for large-scale structures with primordial non-Gaussianities
journal, January 2017


Equal-time consistency relations in the large-scale structure of the universe
journal, September 2014


A consistency relation for the observed galaxy bispectrum and the local non-Gaussianity from relativistic corrections
journal, August 2015

  • Kehagias, A.; Dizgah, A. Moradinezhad; Noreña, J.
  • Journal of Cosmology and Astroparticle Physics, Vol. 2015, Issue 08
  • DOI: 10.1088/1475-7516/2015/08/018

Vanishing of local non-Gaussianity in canonical single field inflation
journal, May 2018

  • Bravo, Rafael; Mooij, Sander; Palma, Gonzalo A.
  • Journal of Cosmology and Astroparticle Physics, Vol. 2018, Issue 05
  • DOI: 10.1088/1475-7516/2018/05/025

One-particle-irreducible consistency relations for cosmological perturbations
journal, May 2013


A generalized non-Gaussian consistency relation for single field inflation
journal, May 2018

  • Bravo, Rafael; Mooij, Sander; Palma, Gonzalo A.
  • Journal of Cosmology and Astroparticle Physics, Vol. 2018, Issue 05
  • DOI: 10.1088/1475-7516/2018/05/024

On the consistency relation of the three-point function in single-field inflation
journal, February 2008

  • Cheung, Clifford; Fitzpatrick, A. Liam; Kaplan, Jared
  • Journal of Cosmology and Astroparticle Physics, Vol. 2008, Issue 02
  • DOI: 10.1088/1475-7516/2008/02/021

New mechanism for generating density perturbations from inflation
journal, January 2004


A single-field consistency relation for the three-point function
journal, October 2004


The real shape of non-Gaussianities
journal, October 2011